# SDR AALA202508067657

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 45,385 hours, 19,379 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLIGHT ATTENDANT IN AFT GALLEY HAD SMELLED SMOKE LIKE A BURNING CLOTHING SMELL, IMMEDIATELY AFTER TAKEOFF. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CLT. ACCOMPLISHED J/C 08L00021001 TROUBLESHOOTING SMOKE ODOR FUMES INITIAL. NO ODOR NOTED. NO FAULT FOUND.
